Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Pain under knee cap, warm sensation, swelling. History of ACL tear. Prescribed Prednisone

I squatted down and had a large pop and pain under my knee cap. Pain went away. Now it has happened a few times. Gives my leg/foot a warm sensation. No pain with walking but feels like something swollen under the knee cap. I am 37, tore that same ACL and MCL 20 years ago with an autodonation of my own papatellar tendon . Saw md yesterday and gave me prednisone . Still had pop and pain happen once today. Should I investigate this further with ortho?
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Procedures
  User's Response
Hi,
You need to follow Physiotherapy to strengthen your joint, but do that keeping your Physician in loop.
In addition you can do the following to manage good care of your joint:

1. Do not squat.

2. Do not bend your knee or sit on heels.

3. Avoid rigorous running or cycling.

4. Do not follow exercises or steps twisting your knee.

In addition you can have the following Homoeopathic Medicines:

1. Argentum Met 30 twice daily

2. Ruta G 30 once daily

Take both these medicines for 2 weeks.

Wish you a speedy recovery to health

Regards
Dr.Rajinder Singh
Answered: Sun, 24 Feb 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor